# SDR YENA201709150772

- Difficulty date: September 15, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 67,330 hours, 24,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 775034
- Condition: No Test
- Location: Emergency Lights
- Part time: 10,612 hours, 3,834 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED A CAPACITY TEST.   R & R THE BATTERY IAW AMM 33-51-38,  OPS CHECKED GOOD.
